Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Vaginal bleeding after intercourse, not a virgin any more. Used vaginal contraceptive film. Treatment?

why i am bleeding during love making this is hapen this month im not virgin anymore i have my bf last year and we make love everytime in the first time he used condom i dnt bleed after that weeks ago i ask not to used condum so he used vaginal contraceptive film then i bleed i want to know why this happining. i had my medical test last year july 10 and im past wd that medical.looking forward for your answer. thank you.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The reason for bleeding after intercourse has to be sought out. It is technically known as post-coital bleeding.
The causes for post-coital bleeding are:
1. Cervical disorders: They include polyps,dysplasia, pre-invasive conditions, cancer of the cervix
2. Fibroids: Fibroids are benign growths of muscle layer of the myometrium (muscle layer of the uterus)
3. Infections of the genital tract: Trichomonal infection, chlamydial infection, gonorrhoea
4. Vaginitis, vaginal infections
5. Endometrial polyps, endometritis

You need to visit your gynaecologist for clinical examination and relevant investigations.
Management will be guided by examination and investigations.

Thanks and take care
Dr Shailja P Wahal

Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor